# SDR CED2006F00002

- Difficulty date: November 2, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N207CA
- Make and model: Amd FALCON
- Aircraft serial: 153
- Engine: Ge CF700*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 133007
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN ENROUTE, THE AIRCRAFT CABIN PRESSURIZATION WARNING LIGHT AND HORN CAME ON.  THE FLIGHT CREW RETURNED, WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE PRESSURIZATION SYSTEM AND FOUND THE PRESSURIZATION CONTROLLER TO BE MALFUNCTIONING AND REPLACED THE DEFECTIVE CONTROLLER.  (K)
